# SDR UPS07849831

- Difficulty date: April 23, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 56550779
- Condition: Canning
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT RUDDER SKIN OIL CANNING AT STA ZR 185.  REPAIRED LEFT RUDDER SKIN AT STA ZR 185 IAW SAA EA 008-2720-01-A0856 DAC DWG 5655077 REV-S, AND FAA FORM 8100-9.
